# SDR IPXA10658747

- Difficulty date: March 1, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 37,276 hours, 11,774 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220130A
- Part serial: 001374
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C - RT WING INBD MAIN FLAP OTBD L/E FAIRING DELAMINATION.  COMPOSITE WET LAY UP REPAIR CARRIED OUT IAW SRM 51-70-03 PAR 5A (1) FIG 5 REV 46.
